# SDR DALA2023090607256

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 108,995 hours, 16,130 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 0194 -ATO- DUE TO TAKE OFF CONFIG WARNING FOR FLAPS AT APPROX. 75 KTS. CORRECTIVE ACTION: RPLCD FSEU AND SWAPPED CTR AND LEFT FSPM. FOLLOW UP SCHEDULED AT NEXT GND STOP. (4511848)
